# SDR DALA2023072606067

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 79,119 hours, 30,643 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 696, SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: CLEANED DEBRIS FROM 1R PROX SENSOR/TARGET. CYCLED DOOR ARMING MECHANISM. 1R SLIDE LIGHT OPS CK NML. (LP 28776080)
